# SDR IPXA2023040500530

- Difficulty date: March 24, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 9,540 hours, 1,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* LIGHTNING STRIKE DAMAGE, BURNT RIVET, R/H STA. 827 WL 177 COMPLETED EO-86420-REQ1.
